Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 3, Pages 265-277
http://dx.doi.org/10.1155/S1048953399000258

Controllability of second order semilinear ordinary differential systems in Banach spaces

Bharathiar University, Department of Mathematics, Coimbatore 641 046, India

Received 1 January 1998; Revised 1 September 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Balachandran and S. Marshal Anthoni, “Controllability of second order semilinear ordinary differential systems in Banach spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 3, pp. 265-277, 1999. https://doi.org/10.1155/S1048953399000258.